# SDR DALA2015041402773

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,849 hours, 18,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BROKEN WIRES AT EMERGENCY LIGHT FIXTURE LOCATED AT ROW 19DEF. MAINTENANCE R & R ROW 19DEF EMERGENCY PATH LIGHT ASSY.  LP6746398.
